English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Benner_3036320.pdf
(Publisher version), 926KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Cao, X., & Schilders, W. (2019). A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics, 45(5-6), 2241-2271. doi:10.1007/s10444-019-09695-9.


Cite as: http://hdl.handle.net/21.11116/0000-0003-4D86-0
Abstract
There is no abstract available